Home > Research > Publications & Outputs > Free Banach lattices under convexity conditions

Electronic data

  • FBLp_revised_sep2021_v2

    Rights statement: The final publication is available at Springer via https://doi.org/10.1007/s13398-021-01155-8

    Accepted author manuscript, 433 KB, PDF document

    Embargo ends: 11/10/22

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Free Banach lattices under convexity conditions

Research output: Contribution to journalJournal articlepeer-review

Published
Close
Article number15
<mark>Journal publication date</mark>11/10/2021
<mark>Journal</mark>Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Issue number15
Volume116
Number of pages25
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We prove the existence of free objects in certain subcategories of Banach lattices, including p-convex Banach lattices, Banach lattices with upper p-estimates, and AM-spaces. From this we immediately deduce that projectively universal objects exist in each of these subcategories, extending results of Leung, Li, Oikhberg, and Tursi (Israel J. Math. 2019). In the p-convex and AM-space cases, we are able to explicitly identify the norms of the free Banach lattices, and we conclude by investigating the structure of these norms in connection with nonlinear p-summing maps.

Bibliographic note

The final publication is available at Springer via https://doi.org/10.1007/s13398-021-01155-8